# SDR 9626089163

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GREEN LIGHT ON RIGHT MAIN GEAR DID NOT ILLUMINATE AFTER GEAR EXTENDED.  RECYCLED GEAR WITH STILL NO GREEN AND NO RED INTRANSIT LIGHT.  FOLLOWED COM PROCEDURE AND GREEN LIGHT ILLUMINATED.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED BOTH RIGHT MAIN GEAR POSITION SWITCHES, SYSTEM FUNCTIONALLY TESTED OK.
